# SDR KCSA081247

- Difficulty date: May 18, 2008
- Submitted: May 18, 2008
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 90,454 hours, 17,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STABILIZATION STRAP CRACKED AT B.S.2230 ABOVE STR-42L
